EconPapers    
Economics at your fingertips  
 

Structure on Solutions of Ergodic Type Bellman Equations of First and Second Orders: Some Observations through the Singular Limits

Hidehiro Kaise and Shuenn-Jyi Sheu
Additional contact information
Hidehiro Kaise: Graduate School of Information Science, Nagoya University, Furo-cho, Chikusa-ku, Nagoya 464-8601, Japan
Shuenn-Jyi Sheu: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, R.O.C.

Chapter 6 in Stochastic Processes and Applications to Mathematical Finance, 2004, pp 119-132 from World Scientific Publishing Co. Pte. Ltd.

Abstract: AbstractThe following sections are included:IntroductionStructure of Solutions in Second Order CaseSingular LimitsSome Observation on Structure of Viscosity Solutions in First Order CaseReferences

Keywords: Stochastic Processes; Stochastic Differential Equations; Malliavin Calculus; Stochastic Control and Optimization; Functionals of Brownian Motions and Lévy Processes; Stochastic Models of Financial Market; Derivative Pricing; Hedging Problem (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.worldscientific.com/doi/pdf/10.1142/9789812702852_0006 (application/pdf)
https://www.worldscientific.com/doi/abs/10.1142/9789812702852_0006 (text/html)
Ebook Access is available upon purchase.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wsi:wschap:9789812702852_0006

Ordering information: This item can be ordered from

Access Statistics for this chapter

More chapters in World Scientific Book Chapters from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().

 
Page updated 2025-04-02
Handle: RePEc:wsi:wschap:9789812702852_0006